# SDR CALA2023061401842

- Difficulty date: June 12, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30229
- Aircraft time: 82,252 hours, 19,703 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RELEASED FROM REPAIR STATION WAS MAINTAINED IAW FAA REG S. AND UNITED SPECIFICATIONS AND PROCEDURES AND IS AIRWORTHY WITH RESPECT TO WORK PERFORMED. PERTINENT DETAILS ARE ON FILE AT THE REPAIR STA. IN THE SIGNOFF, LIST THE VISIT TYPE,CERTIFICATE #, AND DISCRIPTION OF WORK PERFORMED OPENED AMES WORK PACK N13113-5 FOR 4C/SLIMLINE MAINTENANCE CHECK
